MathSciNet Relay Station
MathSciNet bibliographic data
MR2874899 57R50 (57R52)
Tsuboi, Takashi On the uniform perfectness of the groups of diffeomorphisms of even-dimensional manifolds. Comment. Math. Helv. 87 (2012), no. 1, 141–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement